# SDR DL72L992084

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER DAMAGED TORN 2 INCHES BY 7 INCHES AT L/E RUDDER STA 180 TO 187.  DRILLED UP REPAIR PER SRM 55-20-3 FIG 1. INSTALLED REPAIR PER SRM 55-20-3.
